MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 995MS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cusp Tear (2656); No Information (3190)
Date of Event 11/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 1 year and 10 months post implant of this bioprosthetic valve, the valve was explanted and replaced with a valve of same size and model.The reason for the explant was not reported. no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the explant was due to a cuspal tear on the valve.If information is provided in the future, a supplemental report will be issued.

Brand Name
FREESTYLE AORTIC ROOT BIOPROSTHESIS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7063050
Report Number2025587-2017-02281
Device Sequence Number1895252
Product Code LWR
UDI-Device Identifier00643169002074
UDI-Public00643169002074
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2020
Device Model Number995MS
Device Catalogue Number995MS29
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer12/05/2017
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight83